# SDR DALA14022839238

- Difficulty date: April 10, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N938DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53353
- Aircraft time: 35,587 hours, 31,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE OUTER SKIN DAMAGE AT THE L1 DOOR GUST LOCK PIN CUTOUT.  PERFORMED DVI.  NO OTHER DAMAGE NOTED. TRIMMED OUT DAMAGED SKIN IAW RI 524991-14.  COMPLETED IAW REPAIR INSTRUCTIONS 524991-14.
